# SDR CALA2015062600529

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 36,332 hours, 12,357 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MULTIPLE FAILURES IN NR 1 NAV SYS INCLUDING NO F/D, PWS FAIL, CONTINUOUS WARNING HORN, UNSILENCEABLE, BOTH F/D INDICATED "MA", RADIO ALTITUDE INOPERATIVE, NR 1 SPEED BUG INOPERATIVE.  FOUND FCC-A FAILED, REPLACED FCC-A IAW MM22-11-33.  OPERATIONS CHECKED GOOD.  REPLACED FOUR LRRA ANTENNAE IAW 34-33-11.
